Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Palin/Jindal2012

Member
  • Total Reviews

    0
  • Content Count

    13
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Palin/Jindal2012

  • Rank
    New Member
  1. My derm has had me on Bacrtim DS twice a day for 4 months now. I have only slight improvement sadly. I was also on Tazorac and aczone but those didnt seem to help. Here's the question: Since Bactrim works as a antibacterial agent and so does benzoyl peroxide, cant i just use both twice a day due to the effectiveness it could potentially have? Any one try this before with success? Thanks
  2. Hey, Im currently on the same exact regimen as you except i use Differin 0.3% twice a day and Aczone twice a day too. I've been on it for about 2 weeks now and so far no new pimples! I only have one on my face compared to like 5 i had everyday before i started. I was on Differin for about 3 months however so maybe thats why it is going so well. I just started the Aczone two weeks ago in combination with Differin. No oral perscriptions too. Good Luck, keep us updated!
  3. I'm currently using Aczone for my back. I dont know about any success with that yet but I've only used it for a little while. It works really really good for inflamed acne however.
  4. I hope mine goes away that fast cause it's making me get more pimples on my face. Yeah i do drink alot of water. Thanks for the support. Day 6 Well, i woke up this morning with a really bad stomach ache and i had to almost vomit which really sucked. I had diarrhea also. I think it may be a side effect but not sure. But everything is fine now thank god. Did this happen to anyone else? Still no signs of other side effects
  5. DAY 4 Well my skin seems to be getting more oily than usual and i just got 2 small new pimples on my face. No side effects yet . Anyways, will update as soon as i can.
  6. Yes i did. But i guess your right my body will adjust to it. Thank you
  7. Thanks to all of you for your support. Good luck to all with your treatment. Day 3 Well i just took the third pill. Yesterday, i dont know if it was Accutane but, after i took it yesterday i got an upset stomach which lasted all night. But i havent got any new pimples and the ones i have now seem to be going away very slowly. No side effects yet I'm gonna try and get pictures up. Feel free to ask any questions.
  8. Your story is very interesting. I'm sorry you had such a bad expierence. I just started Accutane and this really got me thinking. I play alot of basketball and i really can't have that happen to me. again, sorry about your expierence.
  9. DAY 1 Hello everybody. I've read alot of your postings which really helped me be alot less concerned about Accutane. You all seem like really cool people. Well, my story is that i have severe cystic acne on my back and moderate acne on my face. I went to my derm and he quickly put me on Accutane 20 mg daily. I am a 15 year old boy that has suffered with acne for almost 4 years. Today is the first day I took the medicine. Nothing strange happened. I'm ready for whatever side effects are comin
  10. Hello, my first post on this website. That's good that your clearing up. I will start my Accutane soon. Sorry that you have to go through those insults. Keep us up to date on everything. Goodluck
×